# SDR SWIA201334201

- Difficulty date: August 2, 2013
- Submitted: August 14, 2013
- Operation: Air carrier
- Aircraft: N578SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120346
- Aircraft time: 31,702 hours, 44,548 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Block
- Condition: Out Of Adjust
- Location: Cabin Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR VERY DIFFICULT TO OPEN.  FLT#6325 ADJUSTED PAX DOOR TEFLON BLOCK.
